# SDR P5CA0301004

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,783 hours, 18,319 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Shorted
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AUTO SPOILER LT CAME ON FOUND PRIM & CONT C/B POPPED.  A/C RETURNED TO BLOCKS.  TRANSFERRED TO DMI 31904 PER MEL 32-11A FOUND NOSE GEAR PRIMARY DOWNLOCK SWITCH S206 SHORTED.
